# SDR DHL9872621D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING PANEL 3505 INNER SKIN BOTTOM AREA IS DELAMINATED.  INSTALLED REPAIR PER SRM 51-40-8, 4 BY 6.  N/R 1444.
